×

Found 28 Documents (Results 1–28)

100
MathJax

Postclassical families of functions proper for descriptive and prescriptive spaces. (English. Russian original) Zbl 1384.28005

J. Math. Sci., New York 221, No. 3, 360-383 (2017); translation from Fundam. Prikl. Mat. 19, No. 6, 77-113 (2014).
MSC:  28A05
PDF BibTeX XML Cite
Full Text: DOI

Self-affine singular and nowhere monotone functions related to the \(Q\)-representation of real numbers. (English. Ukrainian original) Zbl 1297.26007

Ukr. Math. J. 65, No. 3, 448-462 (2013); translation from Ukr. Mat. Zh. 65, No. 3, 405-417 (2013).
MSC:  26A30
PDF BibTeX XML Cite
Full Text: DOI

Peano on derivative of measures: strict derivative of distributive set functions. (English) Zbl 1198.01024

PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Filter Results by …

Database

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference